# SDR GTIA2018012902374

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,172 hours, 13,978 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED STRONG ODOR OF DIRTY SOCKS.   APU BLEEDS ON , WHILE EXTERNAL AIR CONNECTED . TURNED OFF APU BLEED.  ACCOMPLISHED TSM 21-00-00-810-801-A. FOUND THE APU LEAKING OIL FROM THE GENERATOR. PERFORMED DECONTAMINATION OF THE ECS.  AFTER DECONTAMINATION FOUND NO DEFECTS OR NO DIRTY SOCK ODOR IAW AMM 21-00-00. AIRCRAFT OK FOR SERVICE.
